Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from acne and under medication. Acne leave scars. Will skin peeling treatment help?

good evening doctor,this is bhuvana i am a speech pathologist i am 25 yrs old i had acne when i was 15 yrs old and i am still under medication .The acne had left behind scars on my back due to which i lose my self confident everytime.dr i am planing to go for skin peeling treatment but i am confused.dr can u please advise me.
Asked On : Sat, 7 Jul 2012
Answers:  2 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...dear bhuvana..,
Thanks for choosing HCM..,
For acne scars...Chemical peels gives good result..,
But it depends upon the skill and experience of dermatologist..,
So discuss with Ur dermatologist..,
go accordingly...thanQ
Answered: Mon, 9 Jul 2012
I find this answer helpful
Dermatologist Dr. Sher Bhutto's  Response
Dear dr Do not go for peeling because it has many side effects.only apply scar gel (silicone) for two weeks.
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor